# SDR FDKA2009040200061

- Difficulty date: April 2, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 19,028 hours, 17,466 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6201 SYR.  LT OVERWING EXIT MARKER NOT ILLUMINATING.  MX RE-SECURED MARKER CONNECTOR, OPS GOOD.
